# SDR SWAA2022031183419

- Difficulty date: July 1, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB #4 FAILED (NDT) ROTO INSPECTION FINDING A CRACK FROM FWD LOWER SECTION 15' ON AOPEN HOLE / REPAIRED L/H HORIZONTAL STABILIZER R/B #4 @ FWD LOWER SECTION @ OPEN ROLE 15' FROM FWD SPAIR AS PER B737-700 SRM 55-10-09-2R-5
